Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (1255 KB) | Metadata | Table of Contents | PRIMS summary
Volume 16, Issue 3, 1980, pp. 915–927
DOI: 10.2977/prims/1195186936

On On

David E. Evans[1]

(1) School of Mathematics, University of Wales Cardiff, Senghennydd Road, CF24 4AG, CARDIFF, UNITED KINGDOM

No abstract available for this article.

No keywords available for this article.

Evans David: On On. Publ. Res. Inst. Math. Sci. 16 (1980), 915-927. doi: 10.2977/prims/1195186936